1. I have a reaction to even mildly spicy food where I can eat the item and feel no discomfort till the next morning. The next day when I awake I am completely exausted even if I slept 8 hours or more. I also have no ability to concentrate, I can not think clearly till about 3 pm later that day. Even half a teaspoon of Tabasco can completely wipe me out the next day. Lately in the case of spicy food I also experience the frequent need to urinate, frequent trips to the restroom till it is out of my system the next day.
1A. These symptoms can also be brought on by dairy and foods cooked with sesame oil.
2. Problems with spicy food begain 5 years ago when I was living in Japan for one year (I ate lots of sushi) but initially I merely had gas if I ate spicy food or dairy.
3. These symptoms were aggrivated and became worse when I took an antibiotic Erythomyacine for a cold about a year and a half ago and they became even worse when I took another round of antibiotics Erythomyacine and Doxycycline just three months ago for another cold. Now they are ten times worse than they ever were originally.
4. I have strange symptoms when on antibiotics that are not common to other people such as - nervousness, sweating, irritability, frequent urination.
6. I suspect that these critters are living in my upper intestinal tract as once I did a cleanse where I went to recieve a colonics and simultaneously 12 hours prior I took six heaping spoonfuls of psylium husk.
7. I gave a stool sample 3 months ago after the last round of antibiotics was causing my stool to change different colors and this lead me to seek medical help. They didn't inform me that anything was wrong with my stool.
please direct me to a Professional Gastroenterologist in Southern California
I am not aware of specific disease linking your symptoms with spicy food.
I agree with evaluating the stool for infection with bacteria or parasites. The stool can also be tested for various forms of malabsorption, and a blood test can be done to rule out celiac disease. If the symptoms continue, a colonoscopy or flexible sigmoidoscopy can be considered to evaluate for inflammatory bowel disease.
The frequent urination should be evaluated for infection, diabetes, or thyroid disorders.
I do not know specific gastroenterologists in southern California, but starting at a major academic medical center would be a reasonable first option.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
"I agree with evaluating the stool for infection with bacteria or parasites. The stool can also be tested for various forms of malabsorption, and a blood test can be done to rule out celiac disease. If the symptoms continue, a colonoscopy or flexible sigmoidoscopy can be considered to evaluate for inflammatory bowel disease."
I had a complete CBC with Differential/Platelet, Comp. Metabolic Panel, Lipid panel, Hgb Alc with MBG Estimation, Thyroid, Urine Culture, and Ova + Parasite Exam of my feces. If you want to see my report I can email it to you.
All came back healthy with no problems detected. One person has reccomended to me that I try a regement of herbal remedys and if that doesn't work going back to the doctor. The items they reccomended were:
para-cleanse parasite remedy
with kidney activator
Intestinal Soothe and Build
Chlorophyll, Bifidophilus, healthy diet avoiding red meat and a regimine of reverse osmosis water about 10 8oz cups a day.
"Followup with your personal physician is essential."
If I could afford it I would!!! But how many other tests can I possibly take and then they will probably end up just perscribing flagyl anyways which I hear does not work nearly as well as the herbal remedy. If in one month I am still sick I will have to go back to the doctors and shell out another 200 bucks or so to have more tests done.
In my mind this must be parasites. Its not an alergic food reaction because the onset of symptoms take place more than 8 hours after the trouble food is consumed. Also how can you possibly explain the wierd reaction to antibiotics and my symptoms getting worse after a regimine of antibiotics is taken for something else.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.